# SDR AALA202211046238

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N435AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10566
- Aircraft time: 4,836 hours, 1,311 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: AS189523400
- Condition: Migrated
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR ENGINE 1 BLEED NOT CLOSED ECAM ILLUMINATED AFTER TAKE OFF, BLEED OFF - BLEED VALVE REMAINED OPEN. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LIM WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED ENGINE 1 PRESSURE REGULATING VALVE AND FOUND ONE SEAL MIGRATED INTO THE VALVE. RE-INSTALLED THE PRESSURE REGULATING VALVE WITH NEW SEALS PER AMM 36-11-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS NOTED.
